MathSciNet Relay Station
MathSciNet bibliographic data
MR1134291 94A15
Dembo, Amir; Cover, Thomas M.; Thomas, Joy A. Information-theoretic inequalities. IEEE Trans. Inform. Theory 37 (1991), no. 6, 1501–1518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement